MathSciNet Relay Station
MathSciNet bibliographic data
MR693228 58F06 (22E46)
Blattner, Robert J.; Rawnsley, John H. Quantization of the action of ${\rm U}(k,\,l)$ on ${\bf R}\sp{2(k+l)}$. J. Funct. Anal. 50 (1983), no. 2, 188–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement